Journal of Geometry and Symmetry in Physics

On Some Lie Groups Containing Spin Group in Clifford Algebra

Dmitry Shirokov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we consider some Lie groups in complexified Clifford algebras. Using relations between operations of conjugation in Clifford algebras and matrix operations we prove isomorphisms between these groups and classical matrix groups (symplectic, orthogonal, linear, unitary) in the cases of arbitrary dimension and arbitrary signature. Also we obtain isomorphisms of corresponding Lie algebras which are direct sums of subspaces of quaternion types. Spin group is a subgroup of all considered groups and it coincides with one of them in the cases $n\leq 5$. We present classical matrix Lie groups that contain spin group in the case of arbitrary dimension.

Article information

Source
J. Geom. Symmetry Phys., Volume 42 (2016), 73-94.

Dates
First available in Project Euclid: 31 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.jgsp/1496196024

Digital Object Identifier
doi:10.7546/jgsp-42-2016-73-94

Mathematical Reviews number (MathSciNet)
MR3586444

Zentralblatt MATH identifier
1379.15016

Citation

Shirokov, Dmitry. On Some Lie Groups Containing Spin Group in Clifford Algebra. J. Geom. Symmetry Phys. 42 (2016), 73--94. doi:10.7546/jgsp-42-2016-73-94. https://projecteuclid.org/euclid.jgsp/1496196024


Export citation